# SDR ASAA2013111696429

- Difficulty date: November 16, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 21,880 hours, 6,822 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHING FAN BLADE LUBE, NR 1 ENGINE IAW T/C 784725002.  FOUND ALL FAN BLADE SHIMS MISSING MORE THAN 25 MOLYDAG COATING ON PRESSURE FACE IAW MM 72-21-02-200-801 STEP 2(L), (1), (B), (1) GROUNDED.  ALL 24 SHIMS R & R ON T/C 78472002, ON NR 1 ENG.
